EXERCISES, LESSON 2
INSTRUCTIONS: Answer the following exercises by marking the lettered response that
best answers the exercise, by completing the incomplete statement, or by writing the
answer in the space provided at the end of the exercise.
After you have completed all the exercises, turn to "Solutions to Exercises" at the
end of the lesson and check your answers. For each exercise answered incorrectly,
reread the material referenced with the solution.
1. A soldier exhibiting signs and symptoms of nausea, runny nose, sudden
headaches, and impaired vision is likely to have ________________ poisoning.
2. A soldier having dryness of the skin, mouth, and throat, with difficulty in swallowing
is exhibiting signs and symptoms of mild _____________________________.
3. A soldier showing drowsiness and fatigue with slowed memory and ability to recall
is likely to be suffering from ___________________________ atropinization.
4. When the soldier's conditions are severe enough to interfere with activities and
has a very dry mouth, swelling of the tongue and oral mucus membranes, he has
signs and symptoms of _______________________________ atropinization.
5. The atropine autoinjector has green identification and direction labels with
___________________________ (color) lettering.
6. The 2-PAM Cl autoinjector is in a clear plastic container with light brown
identification label and _______________________ (color) lettering.
The needle end of the 2-PAM Cl autoinjector is ___________________ in color.
The nerve agent antidote kit (Mark I) consists of ________ separate components.
9. With which hand should you grasp the set of injectors to administer the Mark I to